# SDR AWXA200601189

- Difficulty date: July 7, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,902 hours, 43,709 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAS - ODOR -  FLT 835 - CUSTOMER COMPLAINTS, FOUL ODOR STILL PERVASIVE THROUGHOUT CABIN AND MINIMAL AIR CIRCULATION.  MAINTENANCE REPLACED BOTH THE LEFT AND RIGHT COALESCER BAGS.
